# SDR VJ9800678

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLASHLIGHT INOP AND EMERGENCY FLOOR PATH LIGHTNING STRIP LOOSE.  INSTALLED SERVICEABLE FLASHLIGHT BATTERY AND INSTALLED END CAP AT ROW 10 IAW GMM 4-2.6 ITEM 8 BASIC TASKS.  BATTERY (P/N P4-01-0021) AND END CAP (P/N 09102-121).
